# SDR CA111206014

- Difficulty date: December 6, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 55,582 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 734437D
- Condition: Worn
- Location: Lt Wing Te Flap
- Part time: 5,388 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING HEAVY MAINTENACE, INSPECTION OF THE LT INBD FLAP ACTUATOR, NR 1 POSITION, REVEALED EXCESSIVE PLAY IN THE INPUT SHAFT.  THE ACTUATOR HAS BEEN SENT TO THE VENDOR FOR INSPECTION/REPAIR.  A SERVICEABLE ACTUATOR WAS INSTALLED IAW THE AMM. THIS SDR WILL BE UPDATED ONCE THE TEAR DOWN REPORT IS AVAILABLE.
